Cortázar, Carmen; García-Huidobro, Marta; Yarur, Cecilia S.
On the uniqueness of sign changing bound state solutions of a semilinear equation
Annales de l'I.H.P. Analyse non linéaire, Tome 28 (2011) no. 4 , p. 599-621
Zbl 1236.35056
doi : 10.1016/j.anihpc.2011.04.002
URL stable : http://www.numdam.org/item?id=AIHPC_2011__28_4_599_0

We establish the uniqueness of the higher radial bound state solutions of Δu+f(u)=0,x n .(P) We assume that the nonlinearity fC(-,) is an odd function satisfying some convexity and growth conditions, and has one zero at b>0, is nonpositive and not-identically 0 in (0,b), positive in [b,), and is differentiable in (0,).

Bibliographie

[1] H. Berestycki, P.L. Lions, Non-linear scalar fields equations I, existence of a ground state, Arch. Ration. Mech. Anal. 82 (1983), 313-345 Zbl 0533.35029

[2] C.C. Chen, C.S. Lin, Uniqueness of the ground state solutions of Δu+f(u)=0 in N , N3, Comm. Partial Differential Equations 16 (1991), 1549-1572 Zbl 0753.35034

[3] C.V. Coffman, Uniqueness of the ground state solution of Δu-u+u 3 =0 and a variational characterization of other solutions, Arch. Ration. Mech. Anal. 46 (1972), 81-95 Zbl 0249.35029

[4] C.V. Coffman, A nonlinear boundary value problem with many positive solutions, J. Differential Equations 54 (1984), 429-437 Zbl 0569.35033

[5] C. Cortázar, P. Felmer, M. Elgueta, On a semilinear elliptic problem in N with a non-Lipschitzian nonlinearity, Adv. Differential Equations 1 (1996), 199-218 Zbl 0845.35031

[6] C. Cortázar, P. Felmer, M. Elgueta, Uniqueness of positive solutions of Δu+f(u)=0 in N , N3, Arch. Ration. Mech. Anal. 142 (1998), 127-141 Zbl 0912.35059

[7] C. Cortázar, M. García-Huidobro, On the uniqueness of ground state solutions of a semilinear equation containing a weighted Laplacian, Commun. Pure Appl. Anal. 5 (2006), 813-826 Zbl 1137.35029

[8] C. Cortázar, M. García-Huidobro, C. Yarur, On the uniqueness of the second bound state solution of a semilinear equation, Ann. Inst. H. Poincaré Anal. Non Linéaire 26 (2009), 2091-2110 Zbl 1181.35088 |

[9] L. Erbe, M. Tang, Uniqueness theorems for positive solutions of quasilinear elliptic equations in a ball, J. Differential Equations 138 (1997), 351-379 Zbl 0884.34025

[10] B. Franchi, E. Lanconelli, J. Serrin, Existence and uniqueness of nonnegative solutions of quasilinear equations in n , Adv. Math. 118 (1996), 177-243 Zbl 0853.35035

[11] M. García-Huidobro, D. Henao, On the uniqueness of positive solutions of a quasilinear equation containing a weighted p-Laplacian, Commun. Contemp. Math. 10 (2008), 405-432 Zbl 1188.35090

[12] C. Jones, T. Küpper, On the infinitely many solutions of a semilinear elliptic equation, SIAM J. Math. Anal. 17 no. 4 (1986), 803-835 Zbl 0606.35032

[13] M.K. Kwong, Uniqueness of positive solutions of Δu-u+u p =0, Arch. Ration. Mech. Anal. 105 (1989), 243-266 Zbl 0676.35032

[14] K. Mcleod, Uniqueness of positive radial solutions of Δu+f(u)=0 in N , II, Trans. Amer. Math. Soc. 339 (1993), 495-505 Zbl 0804.35034

[15] K. Mcleod, J. Serrin, Uniqueness of positive radial solutions of Δu+f(u)=0 in N , Arch. Ration. Mech. Anal. 99 (1987), 115-145 Zbl 0667.35023

[16] K. Mcleod, W.C. Troy, F.B. Weissler, Radial solutions of Δu+f(u)=0 with prescribed numbers of zeros, J. Differential Equations 83 no. 2 (1990), 368-378 Zbl 0695.34020

[17] L. Peletier, J. Serrin, Uniqueness of positive solutions of quasilinear equations, Arch. Ration. Mech. Anal. 81 (1983), 181-197 Zbl 0516.35031

[18] L. Peletier, J. Serrin, Uniqueness of nonnegative solutions of quasilinear equations, J. Differential Equations 61 (1986), 380-397 Zbl 0577.35035

[19] P. Pucci, J. Serrin, Uniqueness of ground states for quasilinear elliptic operators, Indiana Univ. Math. J. 47 (1998), 529-539 Zbl 0920.35055

[20] J. Serrin, M. Tang, Uniqueness of ground states for quasilinear elliptic equations, Indiana Univ. Math. J. 49 (2000), 897-923 Zbl 0979.35049

[21] W. Troy, The existence and uniqueness of bound state solutions of a semilinear equation, Proc. R. Soc. A 461 (2005), 2941-2963 Zbl 1186.34038